# SDR TI1R97331

- Difficulty date: May 29, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 1179405303
- Part serial: 194
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE STUCK AT 90 PERCENT.
